# SDR CA100615006

- Difficulty date: June 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 8,117 hours
- Engine: Cfmint CFM567B27
- System (JASC): 2397 · Communications System Wiring
- Part: Capacitor
- Part number: BN0839
- Condition: Burned
- Location: Entertain Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM 21 ABC SEAT ROW.  SMOKE SOURCE FOUND TO BE LTV SEB AT ROW 21 ABC.  SEB REMOVED IAW LTV AMM 44-00-00.  LTV SYS C/B`S PULLED AND COLLARED. OPERATE IAW MEL 25-10-5. LIVE TV SYS INOPERATIVE. SEB PN 3042865-102, SN 11619, FURTHER ACTION SEB AT ROW 21L, VDU`S AT SEATBACK 21ABC, DPCU"S AT SEAT 21ABC, HEADPHONE JACKS AT 21ABC, VDU CABLE AT 21L, DPCU CABLE AT 21L, ZONE 3 FEED CABLE, SEAT TO SEAT CABLE AT 22L-21L REPLACED AND SYS TESTED SERVICEABLE IAW LTV AMM 44-20-28, PGE 5049, MEL CLEARED AND PLACARD REMOVED. SEB PT OFF/ON 3042865-102 SN OFF 11619, SN ON 0460. PT OFF/ON 702-01-100-003, PN 3042565-102, SN 11619 LTV INVESTIGATION FINDS THAT BAD BATCH OF KEMET CAPACITORS CAUSED ISSUE AND ISSUED SIL TO COVER AFFECTED UNITS. ISSUE CONSIDERED CLOSED.
